# SDR CALA9601068

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flr Support
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD BAGGAGE BIN FLOOR SUPPORT AT STA 446, LONGERON 29R.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-2.
